Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26778
Title: Coverings, the graded center and Hochschild cohomology
Authors: Green, EL
Hunton, JR
Snashall, N
First Published: Dec-2008
Citation: JOURNAL OF PURE AND APPLIED ALGEBRA, 2008, 212 (12), pp. 2691-2706
DOI Link: 10.1016/j.jpaa.2008.05.006
ISSN: 0022-4049
Links: http://hdl.handle.net/2381/26778
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.